# SDR DLL14970936

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN83716
- Condition: Cracked
- Location: C-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYD SYS-C AT CRUISE.  FLUID LEVEL AND PRESS DROPPED TO  ZERO, LO QTY AND LO PRESS LIGHTS ILLUMINATED AND C2 ATM STARTED RUNNING.  ACCOMPLISHED C/L PROCEDURES, MANUAL GEAR  EXTENSION.  FOUND CRACKED UNION JUST O/B OF C-SYSTEM PUMP.  REPLACED     SAME.
